# SDR DALA13018715806

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE DAMAGE TO NLG GEAR DOORS DUE TO LIGHTNING STRIKE. 14 PLACES.  REF ERA 514179-14, REV ORIG ITEM 6-14 AND 16.  AMM A-32-22-01-801-663A-A.  REPAIRED WITHIN ACCEPTABLE LIMITS AS PERMANENT  REF ERA 514179-14, REV ORIG ITEM 15, REPLACED FASTENER.  APPLIED TOUCH UP PAINT TO ALL ITEM LOCATIONS 6-16.
